International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 4, Pages 819-822

A note on the Boardman theorem

Zhi Lü1 and Chun-Lian Zhou2

1Department of Applied Mathematics, Tsinghua University, Beijing 100084, China
2Department of Mathematics, Armored Force Engineering Institute, Beijing 100072, China

Received 18 June 1996

Copyright © 1998 Zhi Lü and Chun-Lian Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Let (T,Mn) be a smooth involution on a closed n-dimensional manifold with n52dimF. This paper gives three necessary and sufficient conditions that (T,Mn) is a bounding involution.